# SDR IPXA2025062502828

- Difficulty date: June 2, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5398140120100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE CRACKED AT FRAME 80 ON R/H SIDE.  INSTALLED NEW ANGLE-T P/N#A5398140120100 BTCH#4403136 AT FRAME 80 ON R/H SIDE IAW A300-600F SRM 51-40-21-001.
